# SDR ASAA2012100893082

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,825 hours, 7,360 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ003349
- Condition: Failed
- Location: Ee Bay
- Part time: 12 hours, 3 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD ELEC LIGHT WAS FOUND ILLUMINATED DURING PREFLIGHT.  REPLACED STATIC INVERTER IAW AMM 24-34-21, OPS CHECKED GOOD. GROUND TEST VERIFICATION GOOD IAW AMM 24-34-21-400-801, PARAGRAPH G.
